# SDR CA960325003

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cap End
- Part number: 17135
- Condition: Cracked
- Location: Lh Mlg Strut
- Part time: 2,485 hours
- Component: Rotol, 601R8500151
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)SHOCK STRUT UPPER AND LOWER ATTACHMENT LUGS PIN PISTON CAP ENDS CRACKED AND EARS TORN OFF. ON DISASSEMBLY LOWER PIN PISTON WAS FOUND CRACKED.
